On certain classes of p-valent functions.
International Journal of Mathematics and Mathematical Sciences (1986)
- Volume: 9, page 55-64
- ISSN: 0161-1712
Access Full Article
topHow to cite
topAouf, M.K.. "On certain classes of p-valent functions.." International Journal of Mathematics and Mathematical Sciences 9 (1986): 55-64. <http://eudml.org/doc/46102>.
@article{Aouf1986,
author = {Aouf, M.K.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {starlike; spirallike functions; functions with bounded boundary rotation; rotation theorems; radius of convexity},
language = {eng},
pages = {55-64},
publisher = {Hindawi Publishing Corporation, New York},
title = {On certain classes of p-valent functions.},
url = {http://eudml.org/doc/46102},
volume = {9},
year = {1986},
}
TY - JOUR
AU - Aouf, M.K.
TI - On certain classes of p-valent functions.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1986
PB - Hindawi Publishing Corporation, New York
VL - 9
SP - 55
EP - 64
LA - eng
KW - starlike; spirallike functions; functions with bounded boundary rotation; rotation theorems; radius of convexity
UR - http://eudml.org/doc/46102
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.